Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 7, Pages 1271–1279 (Mi zvmmf4723)  

This article is cited in 6 scientific papers (total in 6 papers)

Features of the linear stage of development of 3D wave packets in a plane Poiseuille flow

I. V. Savenkov

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119991, Russia

Abstract: In the framework of the asymptotic theory of free interaction, the linear stage of the development of 3D wave packets in a plane Poiseuille flow is studied. Numerical results show the presence of “ripples” in the lateral direction in the first phase of the linear stage. The disturbances propagate within a certain angle.

Key words: plane Poiseuille flow, Tollmien–Schlichting waves, three-dimensional disturbances, wave packets, asymptotic expansions, free interaction theory, Navier–Stokes equations.

Full text: PDF file (1677 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:7, 1212–1220

Bibliographic databases:

UDC: 519.634
Received: 17.11.2008

Citation: I. V. Savenkov, “Features of the linear stage of development of 3D wave packets in a plane Poiseuille flow”, Zh. Vychisl. Mat. Mat. Fiz., 49:7 (2009), 1271–1279; Comput. Math. Math. Phys., 49:7 (2009), 1212–1220

Citation in format AMSBIB
\Bibitem{Sav09}
\by I.~V.~Savenkov
\paper Features of the linear stage of development of 3D~wave packets in a~plane Poiseuille flow
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 7
\pages 1271--1279
\mathnet{http://mi.mathnet.ru/zvmmf4723}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 7
\pages 1212--1220
\crossref{https://doi.org/10.1134/S0965542509070124}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268295700012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70349957948}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4723
  • http://mi.mathnet.ru/eng/zvmmf/v49/i7/p1271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Savenkov, “Features of the linear stage of the development of three-dimensional perturbations in the plane Poiseuille–Couette flow”, Comput. Math. Math. Phys., 50:8 (2010), 1399–1408  mathnet  crossref  mathscinet  adsnasa  isi
    2. I. V. Savenkov, “Three-dimensional instability of flow in a flat channel between elastic plates”, Comput. Math. Math. Phys., 52:10 (2012), 1445–1451  mathnet  crossref  mathscinet  zmath
    3. I. V. Savenkov, “Axisymmetric instability of pressure-driven flow in an annular channel at high Reynolds numbers”, Comput. Math. Math. Phys., 53:10 (2013), 1551–1557  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. I. V. Savenkov, “Axisymmetric instability of the Poiseuille–Couette flow between concentric cylinders at high Reynolds numbers”, Comput. Math. Math. Phys., 55:2 (2015), 291–297  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    5. D. S. Shaposhnikov, “Evolution of disturbances on the surface of an elastic plate in supersonic gas flow”, Comput. Math. Math. Phys., 55:7 (2015), 1200–1215  mathnet  crossref  crossref  mathscinet  isi  elib
    6. I. V. Savenkov, “Influence of the lateral wall velocity on three-dimensional disturbance development in plane Poiseuille–Couette flow”, Comput. Math. Math. Phys., 57:5 (2017), 881–887  mathnet  crossref  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:330
    Full text:170
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021